| Model Number |
C42010E |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris smartsite gravity set there was component separation.There was no report of patient impact.The following information was provided by the initial reporter: we have found that they (c42010e) are falling apart once the bag is spiked.Our biggest concern was the quality of the tubing staying together, we are spending a lot of precious time putting lines together that can be spent on taking care of patients.
Additional Manufacturer Narrative
H.6.Investigation summary: no photo or sample was received for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description